# SDR DALA2019082875032

- Difficulty date: August 22, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 80,230 hours, 36,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED LENS COVER CRACKED FOR EMERGENCY LIGHT FORWARD ENTRY RIGHT LOWER CLOSET, REPLACED MISSING LENS COVER
